A characterization of distributions of exponential growth with support in a regular closed set, Complex Variables and Elliptic Equations, 2014, 59, 10, 1418
J. Chung, S.-Y. Chung, and D. Kim, A characterization for Fourier hyperfunctions, Publ. RIMS, Kyoto Univ. 30 (1994), 203-208
I. M. Gel'fand and G. E. Shilov, Generalized Functions, Volume 2, Space of Fundamental and Generalized Functions, Academy of Sciences Moscow, U. S. S. R, 1958
K. W. Kim, S.-Y. Chung, and D. Kim, Fourier hyperfunctions as the boundary values of smooth solutions of the heat equation, Publ, RIMS, Kyoto Univ. 29 (1993), 289-300
T. Matsuzawa, A calculus approach to the hyperfunctions I, Nagoya Math. J. 108 (1987), 53-66
T. Matsuzawa, A calculus approach to the hyperfunctions II, Trans. Amer. Math. Soc. 313 (1989), no. 2, 619-654
S. Nagamachi and N. Mugibayashi, Hyperfunction quantum field theory, Commun. Math. Phys. 46 (1976), 119-134
K. Yoshino and Y. Oka, Asymptotic expansions of the solutions to the heat equations with generalized functions initial value, Complex Analysis and Potential Theory, Proceedings of the Conference Satellite to ICM 2006 (Gebze Institute of Technology, Turkey) (Tahir Aliyev Azeroglu and Promarz M. Tamrazov eds.), World Scientific Publishing Co. Pte. Ltd (2007), 198-206.